Sommation effective d’une somme de Borel par séries de factorielles / Effective Borel-resummation by factorial series

TitreSommation effective d’une somme de Borel par séries de factorielles / Effective Borel-resummation by factorial series
Type de publicationArticle de revue
AuteurDelabaere, Eric , Rasoamanana, Jean-Marc
EditeurAssociation des Annales de l'Institut Fourier
TypeArticle scientifique dans une revue à comité de lecture
Année2007
LangueFrançais
DateJan-01-2007
Numéro2
Pagination421-456
Volume57
Titre de la revueAnnales de l’institut Fourier
ISSN1777-5310
Mots-clésBorel-resummation, factorial series
Résumé en anglais

In this article, we consider the effective resummation of a Borel sum by its associated factorial series expansion. Our approach provides concrete estimates for the remainder term when truncating this factorial series. We then generalize a theorem of Nevanlinna which gives us the natural framework to extend the factorial series method for Borel-resummable fractional power series expansions.

URL de la noticehttp://okina.univ-angers.fr/publications/ua8537
DOI10.5802/aif.2263
Titre abrégéAnn. inst. Fourier